advertisement
Question
Posted by: Lonestar | 2006/07/24

Gloomy

Hi CS,

I'm nearing the end of the course and by Saturday I will be on the new meds. Not that long anymore, a few more days and it is all over. Offcourse there are the uncertainties with the new meds, but I'll deal with it as it comes along.

Today I feel really sad, not to sure what is going on and whether the meds are finally screwing my last braincell over. Moments ago I just felt like crying my heart out and now I just sit here staring blindly in front of me and wish I can just go home and lie in bed and sulk. Maybe my Serotonin levels are becoming real low.

I feel hurt and betrayed by people who I don't even know. They're spreading a rumour about me which is not true at all. I have not spoken to them in 13 years. What are they on about? I am not that kind of person they say I am.

I am really hurt, like donkey (Shrek) said " you cut me deep, really really deep" Oh well now I feel like the other donkey in Pooh bears story...gloomy, really gloomy.

Thanks for allowing me to speak up. Sincerely hope this will not turn for the worst, still have an uphill battle ahead adjustingto the new meds.

Take care
LS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi LS,
yes, you'll deal with it, and maybe the new meds will help to make things significantly better. The weather seems to influence our moods, too ( notice how some days even out brightest readers get down-spirited the same day ?) and round here the gloomy, cloudy, cold weather isn;t helping much, combined with the thick pollution.
And yes, like Pooh's pal, Eeyore, I hear you, Merriment and whatnot.
Surprising that people you haven't seen for 13 years would still remember you, let alone suddenly start to spread nasty rumours --- they must be really bored, mustn't they ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement